# SDR 9608579759

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 2810 · Fuel Storage
- Part: Elbow
- Part number: 7912854537
- Condition: Cracked
- Location: Lt Fuel Tank
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, NOTICED FUEL VENTING FROM THE RIGHT WING.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  FOUND CRACKED ELBOW ON INBOARD PUMP VOLUTE IN THE LEFT TANK.  REPLACED ELBOW AND CHECKED VENT POPPETS, LEAK AND OPERATIONAL CHECK GOOD.
